Skip to main content
padlock icon - secure page this page is secure

Pembrolizumab-triggered Uveitis: An Additional Surrogate Marker for Responders in Melanoma Immunotherapy?

Buy Article:

$52.00 + tax (Refund Policy)

Immunotherapy leads to significantly prolonged survival of patients with metastatic melanoma. Autoimmune side effects including colitis, dermatitis, and endocrine abnormalities are common in patients treated with ipilimumab [anti-CTLA4 (cytotoxic T-lymphocyte-associated protein 4)]. Antibodies such as pembrolizumab that interfere with the PD-1 (programmed cell death 1)/PD-L1 pathway show greater efficacy and less toxicity than ipilimumab. Here we report 2 cases of pembrolizumab-induced uveitis associated with complete or partial tumor response. We suggest that uveitis may serve as a surrogate marker for a tumor response to therapy with pembrolizumab.
No Reference information available - sign in for access.
No Citation information available - sign in for access.
No Supplementary Data.
No Article Media
No Metrics

Keywords: immunotherapy; melanoma; uveitis

Document Type: Research Article

Affiliations: 1: Departments of Oncology, Department of Oncology, Hospital Grabs, Grabs 2: Ophthalmology 3: Ludwig Cancer Research Center, University of Lausanne, Lausanne 4: Department of Dermatology 5: Departments of Oncology 6: Private Ophthalmic Practice in Cooperation with the Skin Cancer Unit, University Hospital of Zurich, Zurich, Switzerland 7: Department of Dermatology, Dermatology/Allergology, Institute of Immunobiology, Kantonal Hospital St Gallen, St Gallen

Publication date: November 1, 2016

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more